Callaghan Innovation Research Papers

Back to Research Papers

TitleConfidence intervals for the normal multiple correlation
Publication TypeJournal Article
Year of Publication2015
AuthorsWithers, C.S., and Nadarajah S.
JournalCommunications in Statistics: Simulation and Computation
Volume44
Issue8
Pagination2003 - 2022
Date Published2015
ISSN03610918 (ISSN)
KeywordsAsymptotic expansion, confidence interval, Cornish-Fisher, Multiple correlation, Small samples, Statistics
AbstractImproved confidence intervals are given for the normal multiple correlation. These are based on Cornish-Fisher and "small sample" asymptotic expansions for the distribution, quantiles, and density of p and tanh-1p for p the multiple correlation for a sample from a normal population. Copyright © 2015 Taylor & Francis Group, LLC.
URLhttp://www.scopus.com/inward/record.url?eid=2-s2.0-84929180118&partnerID=40&md5=946ce26c8a2957e584d9b60dbb03f51e
DOI10.1080/03610918.2013.835406

Back to top